# SDR CKSA96179

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC15201566
- Condition: Corroded/Split
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  STA 1820 LBL 67 FLOOR BEAM UPPER CORD SPLIT AND CORRODED.  REPAIRED FLOOR BEAM STA 1820 LBL 67 IAW REPORT NR 96AIA-152 AND 8110-3 DATED 10/15/96.  CORROSION TASK CARD NR C53-110-01 TASK CARD NR 87061.
